# SDR GLBA97117

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204YV
- Make and model: Beech 1900D
- Aircraft serial: UE204
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Audio Contrl Pnl
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COM RADIOS FAILED.  AIR TURN BACK.  REPAIRED CHAFED WIRE IN AUDIO CONTROL PANEL.  OPS CHECK GOOD.  (X)
